# SDR CA160321006

- Difficulty date: March 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 15,658 hours
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 15,869 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT REPORTED TO MOC THE NR 2 HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED IN FLIGHT. THE FLIGHT CARRIED ON INTO ITS DESTINATION WITHOUT INCIDENT. THE PTU TURNED ON AND THE FLUID QUANTITY WAS NOT LOST. THE AIRCRAFT MAINTENANCE ENGINEERS WERE DISPATCHED TO THE AIRCRAFT UPON ARRIVAL. THE ENGINE DRIVEN PUMP WAS REPLACED AND A SIMPLIFIED FLUSH WAS CARRIED OUT WITH AN ADDITIONAL FULL FLUSH PLANNED WITHIN 10 FLIGHT HOURS OF THE REPAIR. SEE ADDITIONAL WORK CARD ISSUED FOR FULL FLUSH TO BE CARRIED OUT. EDP WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE WITHOUT INCIDENT.
